On particular solutions of a differential equation in a Banach
Doklady Akademii Nauk, Tome 325 (1992) no. 6, pp. 1103-1106
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_325_6_a2,
author = {S. P. Zubova and V. P. Trofimov},
title = {On particular solutions of a differential equation in a {Banach}},
journal = {Doklady Akademii Nauk},
pages = {1103--1106},
year = {1992},
volume = {325},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_325_6_a2/}
}
S. P. Zubova; V. P. Trofimov. On particular solutions of a differential equation in a Banach. Doklady Akademii Nauk, Tome 325 (1992) no. 6, pp. 1103-1106. http://geodesic.mathdoc.fr/item/DAN_1992_325_6_a2/